MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-8-30-HELIX
Medical Device Problem Codes Use of Device Problem (1670); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto coil could not be deployed (non-detachment) by back up method and the release element was exposed.The physician attempted to detach the coil with the instant detacher 1 time.They did not try to detach with another instant detacher.There were 2 manual attempts at detachment via hypotube.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that in order to resolve the non-detachment issue, the device was replaced with another nv-8-30-helix.In clarifying the previous report of "release element was exposed," it was noted that the physician bent the hypotube and the release wire exposed but the coil was not deployed.The cause of the non-detachment was not determined.Prior to coil non-detachment, no issues were encountered.No pushwire¿damage was observed after removal from the patient.Patient's vessel tortuosity was normal.The patient experienced no symptoms related to the non-detachment.The information is confirmed by the physician.
 
Additional Manufacturer Narrative
Product analysis #(b)(4):equipment used: vis (m-78210), 203cm ruler (m-83361) document used: n/a as found condition (condition of returned device): a concerto implant coil was returned within a shipping box; within a sealed biohazard pouch; within an opened concerto implant coil inner pouch and within a dispenser track.The concerto implant coil was returned without introducer sheath.Visual inspection/damage location details: the actuator interface was found to be missing and not attached to the coupler tube.There appeared to be evidence of manual detachment.The concerto pushwire was found to be broken distal to break indicator and bent at ~3.5cm from broken proximal end.The coin was found not against the lumen stop and removed from pushwire assembly.The shield coil was found intact with the implant coil already detached and not returned.No other anomalies were observed.Testing/analysis (including sem reports): the distal outer jacket was removed.The retainer ring was found to be visually in good condition and the inner diameter was unable to be measured accurately.Conclusion: based on the analysis performed, the concerto coil was unable to be confirmed to have non-detachment as the pushwire was returned with the implant coil already detached.The root cause could not be determined.The pusher was found to be bent/kinked.Possible causes for pusher damage are patient vessel tortuosity, device was not hydrated, continuous flush was not administered during procedure, advancing device against resistance or damaged during shipment as the device was returned without its dispenser coil.Since the instant detacher was not returned, any contributing factors of the instant detacher to the non-detachment could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22045690
Report Number9617601-2025-00478
Device Sequence Number21080292
Product Code KRD
UDI-Device Identifier00847536044975
UDI-Public(01)00847536044975(17)280128(10)230576064
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-8-30-HELIX
Device Catalogue NumberNV-8-30-HELIX
Device Lot Number230576064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer05/20/2025
06/24/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/05/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown